Commun. Korean Math. Soc. 2012 Vol. 0, No. 0, 1—215
Answers to Lee and Park's questions
Min Su Kang
MSC numbers : 03G25, 08A72
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 1—6
On minimality in pseudo-$BCI$-algebras
Young Hee Kim and Keum Sook So
MSC numbers : 06F35
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 7—13
The essence of subtraction algebras based on ${\mathcal N}$-structures
Kyoung Ja Lee and Young Bae Jun
MSC numbers : 06F35, 03G25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 15—22
Duals of Ann-categories
Dang Dinh Hanh and Nguyen Tien Quang
MSC numbers : 18D10, 16D20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 23—36
On the plurigenus of a canonical threefold
Dong-Kwan Shin
MSC numbers : 14E05, 14J30
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 37—46
Discrete duality for $TSH$-algebras
Aldo Victorio Figallo, Gustavo Pelaitay, and Claudia Sanza
MSC numbers : Primary 03G25, 06D50, 03B44
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 47—56
On commuting graphs of group ring $Z_{n}Q_{8}$
Jianlong Chen, Yanyan Gao, and Gaohua Tang
MSC numbers : 16S34, 20C05, 05C12, 05C40
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 57—68
On left $\alpha$-multipliers and commutativity of semiprime rings
Shakir Ali and Shuliang Huang
MSC numbers : 16N60, 16U80, 16W25
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 69—76
Weyl's type theorems for algebraically $(p,k)$-quasihyponormal operators
Mohammad Hussein Mohammad Rashid and Mohd Salmi Mohd Noorani
MSC numbers : 47A10, 47A12, 47A55, 47B20
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 77—95
Global attractor of the weakly damped wave equation with nonlinear boundary conditions
Chaosheng Zhu
MSC numbers : 35B40, 35B41, 35B45
Commun. Korean Math. Soc. 2012 Vol. 27, No. 1, 97—106
   1  ·  2  ·  3   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd